# SDR ASAA2023040842773

- Difficulty date: April 8, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 33,400 hours, 10,592 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 3051157090
- Condition: Leaking
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REF ASA TSR714030, #1 ENG IDG PAD DRAIN OIL LEAK OUT OF LIMITS PER B737-900 AMM 71-71-00-200-801-F00. GROUNDED - YES. REMOVED IDG REF B737-900 AMM 24-11-000-801. REMOVED SEALOL SEAL AND INSTALLED NEW SEALOL SEAL REF AMM 72-60-00-000-802-F00 AND 72-60-00-400-802-F00. REINSTALLED #1 IDG REF AMM 24-11-11-400-801. OPERATIONAL TEST GOOD NO FURTHER LEAKS NOTED.
